# SDR SWIA201743429

- Difficulty date: May 12, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 31,182 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK AT RBL 9 BETWEEN BS 559+80 AND 570 CORRODED.  REMOVED AND REPLACED  IAW AMM.
